RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2011, Volume 52, Number 5, Pages 1113–1122 (Mi smj2262)  

This article is cited in 4 scientific papers (total in 4 papers)

Universal equivalence of partially commutative nilpotent groups

A. A. Mishchenkoa, E. I. Timoshenkob

a Omsk Branch of the Sobolev Institute of Mathematics, Omsk, Russia
b Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We prove some necessary and sufficient conditions of the universal equivalence of the nilpotent $R$-groups of class 2 defined by trees, with $R$ a binomial Euclidean ring.

Keywords: universal equivalence, partially commutative group, binomial ring, Euclidean ring.

Full text: PDF file (326 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:5, 884–891

Bibliographic databases:

UDC: 512.5
Received: 12.07.2010

Citation: A. A. Mishchenko, E. I. Timoshenko, “Universal equivalence of partially commutative nilpotent groups”, Sibirsk. Mat. Zh., 52:5 (2011), 1113–1122; Siberian Math. J., 52:5 (2011), 884–891

Citation in format AMSBIB
\Bibitem{MisTim11}
\by A.~A.~Mishchenko, E.~I.~Timoshenko
\paper Universal equivalence of partially commutative nilpotent groups
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 5
\pages 1113--1122
\mathnet{http://mi.mathnet.ru/smj2262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2908131}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 5
\pages 884--891
\crossref{https://doi.org/10.1134/S0037446611050132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298650500013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155150438}


Linking options:
  • http://mi.mathnet.ru/eng/smj2262
  • http://mi.mathnet.ru/eng/smj/v52/i5/p1113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. K. Gupta, E. I. Timoshenko, “Properties and universal theories for partially commutative nilpotent metabelian groups”, Algebra and Logic, 51:4 (2012), 285–305  mathnet  crossref  mathscinet  zmath  isi
    2. E. I. Bunina, G. A. Kaleeva, “Universal equivalence of general and special linear groups over fields”, J. Math. Sci., 237:3 (2019), 387–409  mathnet  crossref
    3. E. I. Timoshenko, “Centralizer dimensions and universal theories for partially commutative metabelian groups”, Algebra and Logic, 56:2 (2017), 149–170  mathnet  crossref  crossref  isi
    4. E. N. Poroshenko, “Universal equivalence of some countably generated partially commutative structures”, Siberian Math. J., 58:2 (2017), 296–304  mathnet  crossref  crossref  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:171
    Full text:54
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021